# SDR R61A201501130107

- Difficulty date: February 13, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 27,319 hours, 18,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT PANEL SUPPORT LOCATED BETWEEN FRAMES 83-84 IS CORRODED.  MX R & R RT PANEL SUPPORT LOCATED BETWEEN FRAMES 83-84 IAW 51-41-01.
